10 doctors weighed in:

Are there any side effects of oral creatine supplements?

10 doctors weighed in
Dr. Quang Nguyen
Internal Medicine - Endocrinology
8 doctors agree

In brief: There are some

Side effects of creatine supplementation are: abdominal pain, heart rhythm problem, dehydration, diarrhea, high blood pressure, muscle cramps, nausea, renal dysfunction, rhabdomyolysis, weigh gain, seizures, .
. (source: medscape).

In brief: There are some

Side effects of creatine supplementation are: abdominal pain, heart rhythm problem, dehydration, diarrhea, high blood pressure, muscle cramps, nausea, renal dysfunction, rhabdomyolysis, weigh gain, seizures, .
. (source: medscape).
Dr. Quang Nguyen
Dr. Quang Nguyen
Thank
Dr. Barbara A Majeroni
Family Medicine
2 doctors agree

In brief: Yes

The most common side effects are stomach pain and diarrhea.
There is also weight gain, and many athletes who use it have muscle spasms. Used in recommended doses, it appears to be generally safe.

In brief: Yes

The most common side effects are stomach pain and diarrhea.
There is also weight gain, and many athletes who use it have muscle spasms. Used in recommended doses, it appears to be generally safe.
Dr. Barbara A Majeroni
Dr. Barbara A Majeroni
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
108,000 doctors available
Read more answers from doctors